# SDR SWIA2019122747192

- Difficulty date: November 9, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 41,451 hours, 26,297 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE CORE COWL BLOW-OFF DOOR 444CB LATCH HINGE BROKEN. (C-CHECK) RO 12/24/2019  REMOVED AND REPLACED THE LATCH OF THE R/H ENGINE CORE COWL BLOW-OFF DOOR # 444CB. AS PER CRJ 700 SRM.
